# SDR DALA1166540657

- Difficulty date: August 12, 2008
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 61,535 hours, 28,635 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pin
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON STRUT ATTACH FUSE PIN MIDSPAR FUSE PIN REPAIRED IAW ERA 470008-14.
